# SDR AALA2009031400587

- Difficulty date: March 14, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 25,418 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA  EMERGENCY LIGHT AT SEAT 12D HAS WRONG COLOR LENS. REPLACED EMERGENCY LIGHT AT SEAT 12D WITH CORRECT COLOR OF LENS.
